MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® NASOGASTRIC SUMP TUBE; NG TUBE

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® NASOGASTRIC SUMP TUBE; NG TUBE
Catalog Number 0042160
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that after the nasogastric (ng) tube was placed, the patient went home and the ng tube became dislodged the day after.The patient allegedly went back to the hospital to have an additional surgery to replace the ng tube.The attending physician believed that the portion of the balloon where there was glue seemed as if it had peeled off and flipped on itself; deflating the balloon and causing it to fall out.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as per additional information received the alleged device is not sold by bard medical.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARD® NASOGASTRIC SUMP TUBE
Common Device Name
NG TUBE
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6526861
Report Number1018233-2017-02149
Device Sequence Number1627844
Product Code BSS
UDI-Device Identifier00801741052262
UDI-Public(01)00801741052262(10)NGAW1092
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0042160
Device Lot NumberNGAW1092
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;